8 doctors weighed in:

Is it dangerous to mix flexeril, cymbalta, lyrica, (pregabalin) mobic, hyzaar all together? I am currently taking these every night?

8 doctors weighed in
Dr. Jerold Kreisman
Psychiatry
6 doctors agree

In brief: Possibly

Depending on dose, this combination could result in increased bleeding tendency, and serotonin syndrome, which is characterized by high fever, muscle aches, etc.
Be sure your doctor knows what and how much you are taking.

In brief: Possibly

Depending on dose, this combination could result in increased bleeding tendency, and serotonin syndrome, which is characterized by high fever, muscle aches, etc.
Be sure your doctor knows what and how much you are taking.
Dr. Jerold Kreisman
Dr. Jerold Kreisman
Thank
Dr. Lev Lubarsky
Internal Medicine - Cardiology
2 doctors agree

In brief: Yes

One simple fact is that people taking BP meds (ie hyzaar) shouldn't be taking daily nsaids (ie mobic).

In brief: Yes

One simple fact is that people taking BP meds (ie hyzaar) shouldn't be taking daily nsaids (ie mobic).
Dr. Lev Lubarsky
Dr. Lev Lubarsky
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
970K people helped
Continue
108,000 doctors available
Read more answers from doctors